Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 92, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 8, 2008, 10:17 AM CDT for Carroll County, Jo Daviess County, Stephenson County, Illinois. It was in force for 45 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2008, 10:17 AM CDT (15:17 UTC)
- Expired
- Jun 8, 2008, 11:02 AM CDT
- In force
- 45 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
Counties Carroll County, IL, Jo Daviess County, IL, Stephenson County, IL
The radar
The Quad Cities radar (KDVN), 101 km from the middle of the area, began a volume at 15:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 10:20 AM CDT | TSTM WND DMG | 2 Sw Freeport, IL | TREES DOWN ACROSS POWER LINES, POWER LINES DOWN, POWER OUT. |
| Jun 8, 10:20 AM CDT | TSTM WND DMG | Freeport, IL | LARGE TREE LIMBS DOWN ON TOP OF POWER LINES. TOOK OUT POWER TO PARTS OF TOWN. TREE LIMBS OVER 6 INCHES IN DIAMETER. |
| Jun 8, 10:30 AM CDT | TSTM WND DMG | 4 Ne Freeport, IL | ON DAKOTA ROAD, TREES TOOK DOWN POWER LINES. POWER OUT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 9:47 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 3.3 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1677 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 813 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 261 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 9.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDVN 081516
SVRDVN
ILC015-085-177-081615-
/O.NEW.KDVN.SV.W.0092.080608T1517Z-080608T1615Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1017 AM CDT SUN JUN 8 2008
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CARROLL COUNTY IN NORTHWEST ILLINOIS...
SOUTHEASTERN JO DAVIESS COUNTY IN NORTHWEST ILLINOIS...
STEPHENSON COUNTY IN NORTHWEST ILLINOIS...
* UNTIL 1115 AM CDT.
* AT 1014 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED APPROXIMATELY NEAR MASSBACH...OR
11 MILES NORTHWEST OF MOUNT CARROLL...AND MOVING EAST AT 47 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PLUM RIVER AROUND 1025 AM CDT...
PEARL CITY AROUND 1035 AM CDT...
FREEPORT AROUND 1045 AM CDT...
CEDARVILLE AROUND 1050 AM CDT...
RIDOTT AND DAKOTA AROUND 1055 AM CDT...
ROCK CITY AROUND 1100 AM CDT...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
LAT...LON 4249 8940 4221 8940 4219 8945 4219 8968
4210 8969 4200 8995 4202 9009 4230 9018
4250 8987
TIME...MOT...LOC 1517Z 255DEG 41KT 4221 9008
$$
ERVIN4 follow-up statements
000
WWUS53 KDVN 081530
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1029 AM CDT SUN JUN 8 2008
ILC015-085-177-081615-
/O.CON.KDVN.SV.W.0092.000000T0000Z-080608T1615Z/
JO DAVIESS IL-STEPHENSON IL-CARROLL IL-
1029 AM CDT SUN JUN 8 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR CARROLL...STEPHENSON AND SOUTHEASTERN JO DAVIESS COUNTIES...
AT 1028 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A CLUSTER OF STRONG TOS SEVERE THUNDERSTORM CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED BETWEEN FREEPORT AND MOUNT CARROL...MOVING EAST AT 47 MPH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT SUNDAY
AFTERNOON FOR EAST CENTRAL IOWA AND NORTHWESTERN ILLINOIS.
LAT...LON 4249 8940 4221 8940 4219 8945 4219 8968
4210 8969 4200 8995 4202 9009 4230 9018
4250 8987
TIME...MOT...LOC 1529Z 255DEG 41KT 4224 8990
$$
ERVIN000
WWUS53 KDVN 081540
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1039 AM CDT SUN JUN 8 2008
ILC085-081549-
/O.CAN.KDVN.SV.W.0092.000000T0000Z-080608T1615Z/
JO DAVIESS IL-
1039 AM CDT SUN JUN 8 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JO DAVIESS COUNTY
IS CANCELLED...
THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHERMOVED
OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING
HAS BEEN CANCELLED.
HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING HEAVY RAIN AND
GUSTY WINDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT SUNDAY
AFTERNOON FOR EAST CENTRAL IOWA AND NORTHWESTERN ILLINOIS.
LAT...LON 4249 8940 4221 8940 4219 8945 4219 8968
4210 8969 4200 8995 4210 8994 4248 8981
TIME...MOT...LOC 1539Z 255DEG 41KT 4226 8975
$$
ILC015-177-081615-
/O.CON.KDVN.SV.W.0092.000000T0000Z-080608T1615Z/
STEPHENSON IL-CARROLL IL-
1039 AM CDT SUN JUN 8 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR EASTERN CARROLL AND STEPHENSON COUNTIES...
AT 1037 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED APPROXIMATELY NEAR
BOLTON...OR 8 MILES WEST OF FREEPORT...MOVING EAST AT 47 MPH.
THIS STORM HAS ALREADY PRODUCED WIND DAMAGE...AND IT REMAINS A
THREAT.
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT SUNDAY
AFTERNOON FOR EAST CENTRAL IOWA AND NORTHWESTERN ILLINOIS.
LAT...LON 4249 8940 4221 8940 4219 8945 4219 8968
4210 8969 4200 8995 4210 8994 4248 8981
TIME...MOT...LOC 1539Z 255DEG 41KT 4226 8975
$$
ERVIN000
WWUS53 KDVN 081552
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1051 AM CDT SUN JUN 8 2008
ILC015-081601-
/O.CAN.KDVN.SV.W.0092.000000T0000Z-080608T1615Z/
CARROLL IL-
1051 AM CDT SUN JUN 8 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CARROLL COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING DAMAGING WINDS
HAS MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM
WARNING HAS BEEN CANCELLED.
HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING GUSTY WINDS AND
BRIEF HEAVY RAIN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT SUNDAY
AFTERNOON FOR EAST CENTRAL IOWA AND NORTHWESTERN ILLINOIS.
LAT...LON 4221 8940 4219 8950 4222 8976 4248 8966
4249 8940
TIME...MOT...LOC 1551Z 255DEG 41KT 4229 8957
$$
ILC177-081615-
/O.CON.KDVN.SV.W.0092.000000T0000Z-080608T1615Z/
STEPHENSON IL-
1051 AM CDT SUN JUN 8 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR EASTERN STEPHENSON COUNTY...
AT 1051 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED APPROXIMATELY NEAR FREEPORT
ALBERTUS AIRPORT...OR NEAR FREEPORT...MOVING EAST AT 47 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DAKOTA
DORNINK AIRPORT...AFOLKEY...WINNESHIEK...GERMAN VALLEY...DAKOTA...
RIDOTT CORNERS...RIDOTT...LOST LAKE...ROCK GROVE...ROCK CITY AND
DAVIS
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT SUNDAY
AFTERNOON FOR EAST CENTRAL IOWA AND NORTHWESTERN ILLINOIS.
LAT...LON 4221 8940 4219 8950 4222 8976 4248 8966
4249 8940
TIME...MOT...LOC 1551Z 255DEG 41KT 4229 8957
$$
ERVIN000
WWUS53 KDVN 081602
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1102 AM CDT SUN JUN 8 2008
ILC177-081612-
/O.CAN.KDVN.SV.W.0092.000000T0000Z-080608T1615Z/
STEPHENSON IL-
1102 AM CDT SUN JUN 8 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN STEPHENSON COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING DAMAGING WINDS
HAS MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM
WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT SUNDAY
AFTERNOON FOR EAST CENTRAL IOWA AND NORTHWESTERN ILLINOIS.
LAT...LON 4221 8940 4219 8950 4222 8976 4248 8966
4249 8940
TIME...MOT...LOC 1602Z 255DEG 41KT 4231 8940
$$
ERVINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 6:06 AM CDT, 4 hours 11 minutes earlier.
Area forecast discussion, Jun 8, 6:06 AM CDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 606 AM CDT SUN JUN 8 2008 .SYNOPSIS... LOW PRESSURE IN THE CENTRAL PLAINS WITH FRONTAL BOUNDARY ACROSS NORTHEAST IOWA AND INTO CENTRAL WISCONSIN. THE LOW WILL TRACK INTO THE GREAT LAKES ON MONDAY GRADUALLY SHIFTING THE BOUNDARY TO OUR SOUTHEAST. A COUPLE OF DAYS OF QUIET WEATHER ABOUT MID-WEEK AS UPPER TROUGH SWINGS BY AND WEAK RIDGING OCCURS. ANOTHER DEEP TROUGH MOVES INTO THE WESTERN UNITED STATES RETURNING THE PERSISTENT STORMY PATTERN TO THE REGION LATE IN THE WEEK AND INTO NEXT WEEKEND. ..HAASE.. && .SHORT TERM...TONIGHT AND MONDAY... FRONTAL BOUNDARY EXTENDS FROM WESTERN KS TO NORTHEAST IA AND INTO CENTRAL WI. VERY JUICY AIR SOUTH OF THE BOUNDARY COUPLED WITH FAIRLY STRONG LOW LEVEL JET THAT PERSISTS ALL DAY AND INTO TONIGHT. THIS WILL CONTINUE TO GENERATE THUNDERSTORMS ACROSS MUCH OF THE DVN CWA. OTHER THUNDERSTORMS ARE EXPECTED TO BECOME SEVERE THIS AFTERNOON AND INTO TONIGHT. WILL CONTINUE FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR AREAS ALONG AND NORTH OF I-80. HOWEVER AS BOUNDARY SAGS SOUTHWARD A HEAVY RAIN EVENT APPEARS TO BE SHAPING UP FOR LATER TONIGHT AND MONDAY ESPECIALLY ACROSS THE SOUTHERN AND EASTERN CWA. THE WATCH WILL PROBABLY NEED TO BE EXPANDED ON MONDAY TO COVER THAT PORTION OF THE CWA AND WILL NEED TO BE EXTENDED TO INCLUDE MUCH OF MONDAY. .LONG TERM...MONDAY NIGHT THROUGH NEXT SATURDAY... UPPER TROUGH WILL SWING THROUGH THE REGION BY TUESDAY SHOVING BOUNDARY DOWN TO OUR SOUTH. WEAK RIDGING OCCURS ABOUT MID-WEEK GIVING US A COUPLE OF QUIET DAYS. DEEP TROUGH MOVES INTO THE WESTERN UNITED STATES LATER IN THE WEEK RETURNING THE SOUTHWEST FLOW ALOFT. THIS WILL BRING THE BOUNDARY BACK INTO THE REGION ALONG WITH WARM JUICY AIR. STORMY PATTERN SHOULD START UP AGAIN LATE IN THE WEEK AND INTO NEXT WEEKEND. ..HAASE.. && .AVIATION... SHOWERS/TSTMS WILL BE FAIRLY WIDESPREAD ACROSS THE AREA THIS MORNING... ESPECIALLY NORTH OF I 80 AND WEST OF THE MISSISSIPPI... AS CENTRAL IA CONVECTION MOVES EAST WHILE ADDITIONAL ELEVATED CONVECTION BLOSSOMS ON NOSE OF VEERED 50-60 KT LOW LEVEL JET. RESIDUAL BOUNDARIES LIKELY TO FUEL ADDITIONAL STORM DEVELOPMENT THIS AFTERNOON WITH POTENTIAL UPGROWTH INTO ONE OR MORE THUNDERSTORM COMPLEXES TONIGHT AHEAD OF A COLD FRONT AS IT SAGS SOUTHWARD ACROSS THE AREA. CIGS GENERALLY LOWER VFR RANGE TO MVFR EXCEPT IFR CONDITIONS WITH STORMS. ..05.. && .HYDROLOGY... FLASH FLOOD THREAT CONTINUES TODAY THROUGH MONDAY AS THE BOUNDARY SAGS SLOWLY SOUTHEAST. AT LEAST SEVERAL INCHES OF RAIN CAN BE EXPECTED OVER MUCH OF THE CWA WITH VERY MOIST AIR IN PLACE. ANY INTENSE THUNDERSTORM OR TRAINING OF STORMS WILL BE CAPABLE OF PRODUCING SEVERAL INCHES OF RAIN IN A SHORT PERIOD OF TIME. IT IS NOT OUT OF THE QUESTION THAT SOME AREAS COULD EXCEED 6 INCHES OF RAIN IF THUNDERSTORMS PERSIST FOR SEVERAL HOURS. THIS ADDITIONAL RAINFALL WILL INCREASE THE SEVERITY OF THE CURRENT FLOODING SITUATION. ..HAASE.. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR BENTON-BUCHANAN-CEDAR-CLINTON-DELAWARE-DUBUQUE- IOWA-JACKSON-JOHNSON-JONES-LINN-MUSCATINE-SCOTT. IL...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR CARROLL-JO DAVIESS-ROCK ISLAND-STEPHENSON-WHITESIDE. MO...NONE. && HAASE/05
Hazardous weather outlook, Jun 8, 4:45 AM CDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 445 AM CDT SUN JUN 8 2008 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-091000- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 445 AM CDT SUN JUN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT ACROSS THE ENTIRE OUTLOOK AREA. THE MAIN THREAT WILL BE DAMAGING WINDS OVER 70 MPH...BUT LARGE HAIL AND ISOLATED TORNADOES ARE ALSO POSSIBLE. IN ADDITION...THE STRONGER STORMS WILL PRODUCE VERY HEAVY RAIN WHICH MAY CAUSE FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR LOCATIONS ALONG AND NORTH OF INTERSTATE 80 FOR TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A HEAVY RAIN AND POSSIBLE FLASH FLOOD EVENT IS SHAPING UP ON MONDAY FOR PORTIONS OF EASTERN IOWA...WESTERN ILLINOIS AND NORTHEAST MISSOURI. SEVERE THUNDERSTORMS ARE NOT EXPECTED. A COLD FRONT WILL SAG SOUTHEAST ACROSS THE REGION PROVIDING THE FOCUS FOR NUMEROUS THUNDERSTORMS PRODUCING HEAVY RAIN. AT LEAST SEVERAL INCHES OF RAIN IS POSSIBLE WHICH COULD CAUSE FLASH FLOODING. THERE WILL BE A CHANCE OF THUNDERSTORMS THURSDAY THROUGH SATURDAY. IT IS TOO EARLY TO DETERMINE THE POTENTIAL FOR SEVERE WEATHER. MINOR TO MAJOR FLOODING WILL CONTINUE ON MANY EASTERN IOWA TRIBUTARY RIVERS...WITH MINOR TO MODERATE FLOODING ALONG THE MISSISSIPPI RIVER FROM DUBUQUE SOUTHWARD. MORE DETAILED INFORMATION CAN BE FOUND IN THE LATEST FLOOD STATEMENT PRODUCT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY AND TONIGHT. HAASE
In the hours before
Local storm report, Jun 8, 9:59 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
959 AM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM TSTM WND GST LOWDEN 41.86N 90.92W
06/08/2008 M50 MPH CEDAR IA CO-OP OBSERVER
STRONG WINDS BETWEEN 40 AND 50 MPH LASTED 10 MINUTES.
&&
ELLIOTTLocal storm report, Jun 8, 10:03 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1003 AM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HEAVY RAIN NEW VIENNA 42.55N 91.11W
06/08/2008 M2.25 INCH DUBUQUE IA EMERGENCY MNGR
&&
ELLIOTTLocal storm report, Jun 8, 10:04 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1004 AM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HEAVY RAIN HOLY CROSS 42.60N 91.00W
06/08/2008 M2.50 INCH DUBUQUE IA EMERGENCY MNGR
&&
ELLIOTTLocal storm report, Jun 8, 10:05 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1005 AM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 AM TSTM WND GST 1 N LONG GROVE 41.71N 90.58W
06/08/2008 E50 MPH SCOTT IA NWS EMPLOYEE
WIND GUST OF 40 TO 50 MPH.
&&
ELLIOTTLocal storm report, Jun 8, 10:14 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1014 AM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM TSTM WND DMG 3 N DEWITT 41.87N 90.55W
06/08/2008 CLINTON IA TRAINED SPOTTER
WIND GUST ESTIMATED UP TO 60 MPH DOWNED 2 TO 3 INCH
DIAMETER BRANCHES.
&&
12Local storm report, Jun 8, 10:16 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1016 AM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 AM TSTM WND GST DEWITT 41.82N 90.55W
06/08/2008 E60 MPH CLINTON IA NWS EMPLOYEE
55 TO 60 MPH.
&&
ELLIOTTThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 9:18 PM CDT | River Flood Warning | DVN | Stephenson | 18 days |
| Jun 7, 10:13 PM CDT | River Flood Warning | DVN | Jo Daviess | 12 days |
| Jun 7, 10:13 PM CDT | River Flood Warning | DVN | Jo Daviess | 14 days |
| Jun 7, 10:13 PM CDT | River Flood Warning | DVN | Carroll, Jo Daviess | 10 days |
| Jun 7, 10:13 PM CDT | River Flood Warning | DVN | Rock Island, Whiteside | 15 days |
| Jun 7, 10:13 PM CDT | River Flood Warning | DVN | Rock Island, Whiteside | 17 days |
| Jun 7, 10:13 PM CDT | River Flood Warning | DVN | Rock Island | 16 days |
| Jun 7, 10:13 PM CDT | River Flood Warning | DVN | Rock Island | 20 days |
| Jun 7, 10:13 PM CDT | River Flood Warning | DVN | Mercer, Rock Island | 21 days |
| Jun 7, 10:13 PM CDT | River Flood Warning | DVN | Mercer, Rock Island | 21 days |
| Jun 7, 10:13 PM CDT | River Flood Warning | DVN | Hancock | 26 days |
| Jun 8, 8:58 AM CDT | Severe Thunderstorm Warning | DVN | Jo Daviess, Stephenson | 32 min |
| Jun 8, 10:00 AM CDT | Severe Thunderstorm Warning | DVN | Carroll, Jo Daviess | 45 min |
| Jun 8, 10:27 AM CDT | River Flood Warning | DVN | Henry, Rock Island, Whiteside | 47 days |
| Jun 8, 10:27 AM CDT | River Flood Warning | DVN | Henry, Rock Island | 28 days |
| Jun 8, 10:55 AM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry, Putnam, Whiteside | 65 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.